# SDR CALA2022062401559

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D5311257A20100
- Condition: Corroded
- Location: Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EA 5310-06784 REV A, WAS FOUND FLOOR STRTUCTUR E WEB IN FR16 NEAR TO DOOR RH WITH CORROSION.
